Alert archive / Texas / High Wind Watches in 2011
High Wind Watch 2, NWS Amarillo, TX
NWS Amarillo, TX issued this high wind watch at Apr 2, 2011, 3:44 PM CDT for 14 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Apr 3, 2011, 12:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 2, 2011, 3:44 PM CDT (20:44 UTC)
- In effect from
- Apr 3, 2011, 12:00 PM CDT
- Expired
- Apr 3, 2011, 4:06 AM CDT
- In force
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 74 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2456 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 640 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
501 WWUS74 KAMA 022044 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 344 PM CDT SAT APR 2 2011 OKZ001>003-TXZ001>008-011>013-016>018-030445- /O.NEW.KAMA.HW.A.0002.110403T1700Z-110404T0300Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL- ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD... CANYON...CLAUDE 344 PM CDT SAT APR 2 2011 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE OKLAHOMA PANHANDLE AND THE ALL BUT THE SOUTHEAST TEXAS PANHANDLE. * TIMING: WINDS WILL INCREASE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES BY SUNDAY AFTERNOON. THE STRONGEST WINDS WILL BE OVER THE OKLAHOMA PANHANDLE AND ALL BUT THE SOUTHEAST TEXAS PANHANDLE WHERE THE PRESSURE GRADIENT WILL BE THE TIGHTEST. WINDS ARE EXPECTED TO DIMINISH SUNDAY EVENING. * WINDS: SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE IN THE WATCH AREA. WINDS IN THE SOUTHEAST TEXAS PANHANDLE WILL BE A LITTLE LOWER...WITH SPEEDS AT 25 TO 35 MPH. * IMPACTS: TRAVEL COULD BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS...INCLUDING TRAMPOLINES AND FURNITURE...THAT IS NOT SECURED PROPERLY MAY BE EASILY BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CLK
2 follow-up statements
388 WWUS74 KAMA 030421 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1121 PM CDT SAT APR 2 2011 OKZ001>003-TXZ001>008-011>013-016>018-031200- /O.CON.KAMA.HW.A.0002.110403T1700Z-110404T0300Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL- ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD... CANYON...CLAUDE 1121 PM CDT SAT APR 2 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR ALL OF THE OKLAHOMA PANHANDLE AND ALL OF THE TEXAS PANHANDLE EXCEPT THE SOUTHEAST SECTION. * TIMING: WINDS WILL INCREASE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES BY SUNDAY AFTERNOON. THE STRONGEST WINDS WILL BE OVER THE OKLAHOMA PANHANDLE AND ALL BUT THE SOUTHEAST TEXAS PANHANDLE. WINDS ARE EXPECTED TO SLOWLY DIMINISH SUNDAY EVENING. * WINDS: SOUTHWEST WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS WILL BE POSSIBLE IN THE WATCH AREA. * IMPACTS: TRAVEL COULD BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS...INCLUDING PATIO FURNITURE AND TRAMPOLINES THAT ARE NOT SECURED PROPERLY MAY BE EASILY BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ANDRADE
164 WWUS74 KAMA 030906 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 406 AM CDT SUN APR 3 2011 OKZ001>003-TXZ001>008-011>013-016>018-032100- /O.UPG.KAMA.HW.A.0002.110403T1700Z-110404T0300Z/ /O.NEW.KAMA.HW.W.0002.110403T1700Z-110404T0300Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL- ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD... CANYON...CLAUDE 406 AM CDT SUN APR 3 2011 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR THE OKLAHOMA PANHANDLE AND THE NORTHERN...SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: WINDS WILL INCREASE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES BY AFTERNOON. A COLD FRONT WILL MOVE THROUGH THE PANHANDLES THIS EVENING SWITCHING THE WINDS AROUND TO THE NORTHWEST AND NORTH...THEN WIND SPEEDS WILL SLOWLY DIMINISH BEHIND THE FRONT BY LATE THIS EVENING. * WINDS: SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH WILL BE LIKELY IN THE WARNED AREA. WINDS WILL THEN SWITCH AROUND TO THE NORTHWEST AND NORTH BEHIND A COLD FRONT THIS EVENING. * IMPACTS: TRAVEL COULD BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SHINGLES CAN BE BLOWN OFF OF HOMES AND LIMBS FROM TREES CAN BE KNOCKED DOWN IN THESE STRONG WINDS. OUTDOOR OBJECTS...INCLUDING PATIO FURNITURE AND TRAMPOLINES THAT ARE NOT SECURED PROPERLY MAY BE EASILY BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ009-010-014-015-019-020-032100- /O.NEW.KAMA.WI.Y.0004.110403T1700Z-110404T0300Z/ ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...MIAMI...CANADIAN...PAMPA...SHAMROCK... WHEELER...CLARENDON...WELLINGTON 406 AM CDT SUN APR 3 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR THE EAST CENTRAL AND SOUTHEAST TEXAS PANHANDLE. * TIMING: WINDS WILL INCREASE ACROSS THE EAST CENTRAL AND SOUTHEAST TEXAS PANHANDLE BY AFTERNOON. A COLD FRONT WILL MOVE THROUGH THE PANHANDLES THIS EVENING SWITCHING THE WINDS AROUND TO THE NORTHWEST AND NORTH...THEN WIND SPEEDS WILL SLOWLY DIMINISH BEHIND THE FRONT BY LATE THIS EVENING. * WINDS: SOUTHWEST TO WEST WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WILL BE LIKELY IN THE ADVISORY AREA. WINDS WILL THEN SWITCH AROUND TO THE NORTHWEST AND NORTH BEHIND A COLD FRONT THIS EVENING. * IMPACTS: TRAVEL COULD BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS...INCLUDING PATIO FURNITURE AND TRAMPOLINES THAT ARE NOT SECURED PROPERLY MAY BE EASILY BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GOEHRING
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this high wind watch went out at Apr 2, 12:28 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 2, 12:28 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1228 PM CDT SAT APR 2 2011
.AVIATION...
TIGHT SURFACE PRESSURE GRADIENT THIS AFTERNOON THROUGH SUNDAY WILL
RESULT IN INCREASING SOUTHWESTERLY WINDS. A LOW LEVEL JET OF AROUND
45 TO 50 KNOTS IS EXPECTED TO DEVELOP AFTER 00Z TO 02Z SUNDAY...AND
WILL CARRY LLWS REMARKS AT BOTH THE GUYMON AND DALHART TAF SITES.
WILL LEAVE OUT OF THE AMARILLO TAF SITE AS WINDS EXPECTED TO REMAIN
AROUND 15 TO 25 KNOTS WITH HIGHER GUSTS THROUGH TONIGHT. THERE MAY BE
A BRIEF WINDOW AT THE AMARILLO TAF SITE AROUND DAYBREAK SUNDAY...10Z
OR 11Z TO AROUND 13Z OR 14Z SUNDAY WHERE WIND SPEEDS COULD POSSIBLY
DROP TO NEAR 15 KNOTS WITHOUT GUSTS. THIS WOULD RESULT IN POSSIBLE
LOW LEVEL WIND SHEAR...HOWEVER CONFIDENCE IS TOO LOW THAT THE WIND
SPEEDS WILL DECREASE THAT MUCH AROUND 12Z SUNDAY. WINDS WILL INCREASE
AGAIN BY 14Z TO 15Z SUNDAY 20 TO 30 KNOTS WITH GUSTS NEAR 35 TO 40
KNOTS. MAY NEED AWW FOR THE AMARILLO TAF SITE SUNDAY MORNING. VFR
CONDITIONS WILL PREVAIL.
SCHNEIDER
&&
.PREV DISCUSSION... /ISSUED 1222 PM CDT SAT APR 2 2011/
UPDATE...
SURFACE LEE SIDE TROUGH OVER EASTERN CO/NM WILL CONTINUE TO DEEPEN
THIS AFTERNOON...CAUSING THE PRESSURE GRADIENT TO FURTHER TIGHTEN
ACROSS THE SOUTHERN PLAINS. LATEST SURFACE OBS ACROSS THE AREA ARE
ALREADY REPORTING SOUTHWEST WINDS AROUND 20-25 MPH WITH GUSTS UP TO
NEAR 35 MPH SO EXPECT WINDS TO STRENGTHEN EVEN MORE THIS AFTERNOON.
THE DRYLINE IS CURRENTLY OVER IN EASTERN NM BUT AS IT PUSHES TO THE
EASTERN TX/OK PANHANDLE THIS AFTERNOON...DEWPOINTS WILL CONTINUE A
DOWNWARD SPIRAL INTO THE LOWER TEENS WEST OF THE DRYLINE. MEANWHILE
PLENTY OF SUNSHINE ALONG WITH THE DOWNSLOPING COMPONENT TO THE
SURFACE WINDS WILL BOOST TEMPS UP WELL INTO THE 80S /WERE RECORD HIGH
TEMPS CAN BE SURPASSED LATER TODAY/. ALL IN ALL STILL LOOKS LIKE
CONDITIONS WILL REACH RED FLAG CRITERIA ACROSS THE WESTERN HALF OF
THE PANHANDLES. THE UPDATED PUBLIC PRODUCTS HAVE BEEN SENT.
CLK
PREV DISCUSSION... /ISSUED 634 AM CDT SAT APR 2 2011/
AVIATION...
12Z TAFS...A LEE SURFACE TROUGH WILL DEEPEN OVER EASTERN CO AND
NORTHEAST NM TODAY...PRODUCING A TIGHTENING PRESSURE GRADIENT ACROSS
THE OK/TX PANHANDLES. SOUTHWEST WINDS WILL INCREASE TO AROUND 20 KTS
WITH GUSTS NEAR 30 KTS LATE THIS MORNING IN RESPONSE...WITH THESE
BREEZY SOUTHWEST WINDS PERSISTING INTO EARLY THIS EVENING. WINDS WILL
DISSIPATE AROUND SUNSET...BUT STILL REMAIN IN THE 13 TO 17 KT RANGE
THROUGH THE NIGHT. A 45 TO 50 KT SOUTHWESTERLY LLJ WILL DEVELOP
TONIGHT...PRODUCING LLWS AT ALL THREE TERMINALS. VFR CONDITIONS
EXPECTED TO PERSIST THROUGH THE NEXT 24 HOURS WITH JUST SOME HIGH
CLOUDS ANTICIPATED.
KB
PREV DISCUSSION... /ISSUED 329 AM CDT SAT APR 2 2011/
DISCUSSION...
SOUTH AND SOUTHWEST WINDS ARE EXPECTED TO PICK UP TODAY AS A LEE-
SIDE SURFACE TROUGH DEEPENS ACROSS EASTERN COLORADO AND EASTERN NEW
MEXICO TODAY. A 40 KNOT LOW LEVEL JET WILL MIX OUT INITIALLY THIS
MORNING CAUSING GUSTY WINDS...BUT THEN THE SURFACE GRADIENT WILL
TIGHTEN THROUGH THIS AFTERNOON. THE RELATIVE HUMIDITIES ARE EXPECTED
TO DROP DOWN BELOW 15 PERCENT FOR THE WESTERN AND CENTRAL
PANHANDLES...THEREFORE HAVE GONE AHEAD AND ISSUED A RED FLAG
WARNING FOR THESE AREAS.
THE UPPER LEVEL RIDGE MOVES OFF TO THE EAST BY SUNDAY AND HEIGHTS
BEGIN TO LOWER ACROSS THE ROCKIES AHEAD OF AN APPROACHING SHORT
WAVE TROUGH. THE LOWERING HEIGHTS WILL ENCOURAGE THE LEE-SIDE
SURFACE TROUGH TO DEEPEN EVEN FURTHER AND A SURFACE LOW WILL
CONTINUE TO STRENGTHEN OVER SOUTHWEST KANSAS ON SUNDAY AFTERNOON
AHEAD OF A STRONG COLD FRONT. SOUTHWEST TO WEST WINDS COULD REACH TO
NEAR WIND ADVISORY CRITERIA ON SUNDAY AND RELATIVE HUMIDITIES WILL
ALSO DROP TO 15 PERCENT OR LESS ACROSS THE PANHANDLES...THEREFORE
WILL CONTINUE WITH THE FIRE WEATHER WATCH.
THE UPPER LEVEL SHORT WAVE TROUGH MOVES ACROSS THE PANHANDLES
QUICKLY DURING THE EARLY MORNING HOURS ON MONDAY. THE MODELS ARE IN
DISAGREEMENT ON THE TRACK AND THE STRENGTH OF THIS SYSTEM AGAIN. THE
ECMWF IS STRONGER AND THE GFS HAS A WEAKER OPEN WAVE. THE ECMWF IS
WETTER...WHILE THE GFS KEEPS GETTING DRIER WITH THIS SYSTEM. FOR NOW
HAVE NOT CHANGED MUCH ON THE POPS FOR SUNDAY NIGHT AND MONDAY...WE
JUST CUT THE POPS OFF BY MONDAY AFTERNOON AS IT DOES NOT MATTER WHICH
MODEL YOU BELIEVE IT LOOKS LIKE THE SYSTEM WILL BE EAST OF OUR AREA
BY MONDAY AFTERNOON. STILL THINK THERE MAY BE A SHOT AT SOME SNOW
CENTERED AROUND 12Z MONDAY MORNING AS THE COLD CORE OF THE SYSTEM
MOVES OVERHEAD. SO HAVE GONE AHEAD AND MENTIONED A RAIN SNOW MIX
ACROSS THE WHOLE AREA DURING THE MORNING ON MONDAY. RIGHT NOW IT
LOOKS LIKE ANY SNOW ACCUMULATION WOULD BE UNDER ONE INCH. SINCE THIS
SYSTEM IS SUCH A FAST MOVER...SKIES MAY CLEAR OUT MONDAY AFTERNOON...
WHICH MAY ALLOW TEMPERATURES TO REBOUND INTO THE LOWER TO MID 50S.
DOWNSLOPE WINDS DEVELOP QUICKLY BY TUESDAY AND THEY COULD GET QUITE
GUSTY...ESPECIALLY BY WEDNESDAY. THESE WINDS ALONG WITH WARM AIR
ADVECTION WILL BRING A WARMING TREND TO THE AREA. ANOTHER COLD FRONT
MAY MOVE INTO THE AREA THURSDAY...WHICH WILL KEEP TEMPERATURES DOWN
SOME. OTHERWISE...WILL KEEP THE FORECAST DRY BEYOND MONDAY MORNING.
FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN AND
CENTRAL OKLAHOMA AND TEXAS PANHANDLES TODAY WITH GUSTY SOUTHWEST
WINDS AND LOW RELATIVE HUMIDITIES. THE RELATIVE HUMIDITIES ARE
EXPECTED TO STAY IN THE ELEVATED RANGE ACROSS THE EASTERN PANHANDLES.
CRITICAL FIRE WEATHER CONDITIONS ARE THEN EXPECTED ACROSS THE ENTIRE
PANHANDLE REGION ON SUNDAY WITH STRONG SOUTHWEST WINDS AND LOW
RELATIVE HUMIDITIES. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION
SUNDAY NIGHT...WHICH COULD CAUSE PROBLEMS WITH ANY ONGOING WILDFIRES.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
SHERMAN...WHEELER.
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...
HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...POTTER...
RANDALL...SHERMAN.
OK...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: CIMARRON...TEXAS.
&&
11/05Hazardous weather outlook, Apr 2, 3:32 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 332 PM CDT SAT APR 2 2011 OKZ001>003-TXZ001>020-031100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 332 PM CDT SAT APR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES THROUGH THE REMAINDER OF THIS AFTERNOON AND EVENING DUE TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS...MINIMUM RELATIVE HUMIDITIES OF 10 TO 20 PERCENT...AND DRY GRASSES. AS A RESULT...A RED FLAG WARNING IS IN EFFECT THROUGH 9 PM CDT FOR THE WESTERN AND CENTRAL PANHANDLES. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE EASTERN PANHANDLES DUE TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS...MINIMUM RELATIVE HUMIDITIES OF 15 TO 20 PERCENT...AND DRY GRASSES. BOATERS ARE URGED TO EXERCISE CAUTION ON AREA LAKES THROUGH TONIGHT DUE TO THE BREEZY SOUTH AND SOUTHWEST WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES SUNDAY AFTERNOON AND EVENING...AND THEREFORE A RED FLAG WARNING IS IN EFFECT FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS...VERY DRY FUELS AND LOW RELATIVE HUMIDITIES. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS SUNDAY AFTERNOON WHILE RELATIVE HUMIDITIES FALL TO 5 TO 15 PERCENT. A STRONG COLD FRONT WILL THEN MOVE THROUGH THE AREA SUNDAY NIGHT...SWITCHING WINDS TO THE NORTH. THE STRONG WINDS MAY APPROACH HIGH WIND WARNING CRITERIA SUNDAY AFTERNOON AND EVENING ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHERN...CENTRAL AND WESTERN TEXAS PANHANDLE. A HIGH WIND WATCH HAS BEEN ISSUED SUNDAY AFTERNOON AND EVENING. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON TUESDAY ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FRIDAY AND SATURDAY DUE TO STRONG WINDS AND LOW HUMIDITIES ACROSS THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING...EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ON SUNDAY...AND ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ON TUESDAY...FRIDAY AND SATURDAY. SCHNEIDER
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:13 AM CDT | Red Flag Warning | AMA | Armstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 6 more | 17 hr |
| Apr 2, 3:51 PM CDT | Red Flag Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 30 hr |
Nearby
High Wind Watches in Texas, 2011High Wind Watches in Oklahoma, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.